RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 74, Issue 4, Pages 529–537 (Mi mz287)  

Radical Semigroup Rings and the Thue–Morse Semigroup

I. B. Kozhukhov

Moscow State Institute of Electronic Technology (Technical University)

Abstract: Let $R$ be an associative ring with unit, let $S$ be a semigroup with zero, and let $RS$ be a contracted semigroup ring. It is proved that if $RS$ is radical in the sense of Jacobson and if the element 1 has infinite additive order, then $S$ is a locally finite nilsemigroup. Further, for any semigroup $S$, there is a semigroup $T\supset S$ such that the ring $RT$ is radical in the Brown–McCoy sense. Let $S$ be the semigroup of subwords of the sequence $abbabaabbaababbab...$, and let $F$ be the two-element field. Then the ring $FS$ is radical in the Brown–McCoy sense and semisimple in the Jacobson sense.

DOI: https://doi.org/10.4213/mzm287

Full text: PDF file (194 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 74:4, 502–509

Bibliographic databases:

UDC: 512.552.7
Received: 18.12.2001
Revised: 04.11.2002

Citation: I. B. Kozhukhov, “Radical Semigroup Rings and the Thue–Morse Semigroup”, Mat. Zametki, 74:4 (2003), 529–537; Math. Notes, 74:4 (2003), 502–509

Citation in format AMSBIB
\Bibitem{Koz03}
\by I.~B.~Kozhukhov
\paper Radical Semigroup Rings and the Thue--Morse Semigroup
\jour Mat. Zametki
\yr 2003
\vol 74
\issue 4
\pages 529--537
\mathnet{http://mi.mathnet.ru/mz287}
\crossref{https://doi.org/10.4213/mzm287}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2042966}
\zmath{https://zbmath.org/?q=an:1065.20077}
\transl
\jour Math. Notes
\yr 2003
\vol 74
\issue 4
\pages 502--509
\crossref{https://doi.org/10.1023/A:1026191726647}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000186455400024}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0347125010}


Linking options:
  • http://mi.mathnet.ru/eng/mz287
  • https://doi.org/10.4213/mzm287
  • http://mi.mathnet.ru/eng/mz/v74/i4/p529

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:254
    Full text:78
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019